# SDR DALA1118769871

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 2,083 hours, 1,798 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROWS 26 OF THE CABIN WAS INOPERATIVE.  MAINTENANCE RE-CONNECTED A DISCONNECTED WIRE HARNESS CONNECTOR AND FUNCTIONALLY CHECKED THE SYSTEM.
